# SDR WWMA9500071

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Sealer
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN AND THE FIRST OFFICER REPORTED, SMELLING A SLIGHT ODOR OF ELECTRICAL SMOKE IN THE COCKPIT.  THEY STATED THAT THEY COULD NOT DETERMINE THE SOURCE AND IT WAS NOT A STRONG ODOR, BUT THE ODOR DID COME AND GO.  MAINTENANCE INSPECTED THE COCKPIT AND NOSE BAY AREA AND COULD NOT FIND ANY PROBLEMS OR SMELL.  UPON FURTHER INVESTIGATION IT WAS DETERMINED WITH THE FLIGHT CREWS CONCURRENCE THAT THE SMELL WAS PRC SEALANT, THAT WAS USED TO RESENTLY INSTALL A NEW COCKPIT SIDE WINDOW.  THE AIRCRAFT WAS RELEASED WITH NO FURTHER PROBLEMS.
